Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4267
Title: Regularity aspects of fractional evolution equations
Authors: Clément, Philippe
Londen, Stig-Olof
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Philippe Clément and Stig-Olof Londen, "Regularity aspects of fractional evolution equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (2000) suppl.2, pp. 19-30.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (2000) suppl.2
Abstract: A brief review of results on evolution equation with fractional derivatives is presented. We emphasize regularity results and consider both linear and non linear equations.
URI: http://hdl.handle.net/10077/4267
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (2000) s2

Files in This Item:
File Description SizeFormat 
ClementLondenRendMat31s2.pdf201.49 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

417
checked on Feb 22, 2018

Download(s)

229
checked on Feb 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.